Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Request Permissions   Purchase Content 
 

 

Hochschild homology and trivial extension algebras


Authors: Petter Andreas Bergh and Dag Oskar Madsen
Journal: Proc. Amer. Math. Soc. 145 (2017), 1475-1480
MSC (2010): Primary 16E40, 16S70
DOI: https://doi.org/10.1090/proc/13363
Published electronically: October 20, 2016
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that if an algebra is either selfinjective, local or graded, then the Hochschild homology dimension of its trivial extension is infinite.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 16E40, 16S70

Retrieve articles in all journals with MSC (2010): 16E40, 16S70


Additional Information

Petter Andreas Bergh
Affiliation: Department of Mathematical Sciences, NTNU, NO-7491 Trondheim, Norway
Email: bergh@math.ntnu.no

Dag Oskar Madsen
Affiliation: Faculty of Professional Studies, Nord University, NO-8049 Bodø, Norway
Email: dag.o.madsen@nord.no

DOI: https://doi.org/10.1090/proc/13363
Keywords: Hochschild homology, trivial extensions
Received by editor(s): October 12, 2015
Received by editor(s) in revised form: June 16, 2016
Published electronically: October 20, 2016
Communicated by: Pham Huu Tiep
Article copyright: © Copyright 2016 American Mathematical Society